My grandfather takes namenda xr 28mg and it was not put in his pill organizer for 2 weeks straight (this was an accident). As soon as we realized that he hadn't had it in 2 weeks, we put it back in his pill organizer as usual. In those 2 weeks he seems to have gotten worse, started hallucinations and not remembering much at all. Much worse than before. He has been back on the namenda xr for 6 days now and still not improving. Is there anything we need to do to help get him back to where he was 2-3 weeks ago?
Its just going to take time. If he isn't showing signs of improvement after he's back on it a month, call his dr and tell him what happened.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jun 2013 • 1 answer
Updated 11 Nov 2013 • 3 answers
Updated 30 Sep 2014 • 1 answer
Updated 16 Feb 2017 • 1 answer
Updated 3 Sep 2017 • 2 answers